# SDR 04366639

- Difficulty date: December 31, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Air Conditioning
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOUD NOISE ON TAKEOFF ROLL COMING FROM AC PACK.  PERFORMED ENGINE RUNS AND OP CHECKED PACKS IAW 72-00.
